# SDR FDEA201604251372

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737505
- Part serial: 093
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 8 SLAT EXTERIOR, LE SKIN FOUND WITH MULTIPLE DENTS, STATION XOS 1170.  REPAIR CARRIED OUT IAW SRM 57-40-02-2R FIG 201 REPAIR 2 AT XOS 1168 - 1185.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  SRM REPAIR COMPLIED WITH.  REFER WRI 57508612 FOR WORK DETAILS.
